Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight and strenght gaining
Sep 1, 2008

Hi Nelson First at all Tanks&compliments for your excellent job. My wife was diagnosed HIV+ on april 08. Her actual CD4 count ist 330 . She just started last week with the Truvada/Sustiva treatment. She feel very dizzi in the morning and tired during the all day. Her weight ist 44 Kg for 162cm. What you suggest to take to get weight and feel better during this hard period. Im want maybe start giving her Whey protein once a day or more. Or should I wait. Do you know maybe some good supplements for this situation. At the moment sports is not possble because of the side effects. Thank you and our best regards from Switzerland

Response from Mr. Vergel

She will probably get over a lot of her side effects within a few weeks. Just make sure that she gets enough restful sleep. If she is not lactose intolerant, whey protein shakes are great. You can mix it with fruit, peanut butter, flax seed oil, for added calories.

She is starting HIV treatment at a good CD4 count, so she will probably do great. Just make sure that she talks to her doctor if her fatigue and dizziness don't get better in 3-4 weeks.

Nelson



Previous
Vascular in the legs?
Next
unemployed , poor....is jogging enough exercise?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement